# SDR P9RA20050093

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5260 · Entrance Stairs
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Airstair
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SJU, AFT AIRSTAIR DOOR LIGHT ILLUMINATED. DECALRED EMERGENCY. PRIOR TO LANDING, THE LIGHT EXTINGUISHED.  PERFORMED ADJUSTMENT TEST PER M/M INSTRUCTIONS. LUBRICATED CONTROL CABLE PULLEY MECHANISM OF AFT AIRSTAIRS. CLEANED AND VERIFIED UP LATCH SWITCH OPERATION. NO DEFECTS NOTED. AIRCRAFT RELEASED FOR CONTINUED SERVICE. NO PART REPLACEMENT AT THIS TIME.
